# SDR CA040413012

- Difficulty date: April 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,937 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 3710 · Vacuum Distribution System
- Part: Seal
- Condition: Leaking
- Location: Vacuum Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AT 400 HRS SPECIAL INSPECTION FOUND OIL LEAK ON RT ENGINE, OUT OF VACUUM PUMP SHAFT.  REMOVED PUMP FOUND DRIVE SHAFT SEAL LEAKING PN: 06A19956. AFTER THE SEAL REMOVAL DURING VISUAL INSPECTION FOUND RUBBER PART OF THE SEAL SCUFFED IN SOME PLACES CAUSING THE LEAKAGE.
